Title: Asymptotic analysis of numerical steepest descent with path approximations
Authors: Asheim, Andreas ×
Huybrechs, Daan #
Issue Date: Dec-2010
Publisher: Springer-Verlag New York
Series Title: Foundations of Computational Mathematics vol:10 issue:6 pages:647-671
ISSN: 1615-3375
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science